MathSciNet Relay Station
MathSciNet bibliographic data
MR2445766 76D05 (35Q30 76F02)
Chen, Larry; Guenther, Ronald B.; Kim, Sun-Chul; Thomann, Enrique A.; Waymire, Edward C. A rate of convergence for the ${\rm LANS}\alpha$ regularization of Navier-Stokes equations. J. Math. Anal. Appl. 348 (2008), no. 2, 637–649.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement